# SDR ASAA2025031756650

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 62,932 hours, 19,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CLOSES INTERMITTENT. WILL HANG UP AND HANDLE WILL NOT STOW. GROUNDED - YES. DISCREPANCY TRANSFERED TO HAECO CUSTOMER CARD G2094842.
